| Model Number |
AU00T0 |
| Medical Device Problem Code |
Failure to Eject (4010)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/19/2024
Type of Reportable Event
Malfunction
Event or Problem Description
A healthcare professional reported with a description of intraocular lens failed to eject.Additional information was requested.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The product was not returned.Product history records were reviewed and the documentation indicated, the product met release criteria.A qualified viscoelastic was indicated.The product investigation could not identify a root cause.The product has not been received to evaluate.Lens may become stuck in the device: if inadequate viscoelastic is placed in the device, this will cause inadequate coverage of the lens fold path.Which may cause the lens to become ¿stuck¿ in the device.If the operating room temperature is too high (> 23degree c / 73degree f) lens folding consistency is negatively affected.The lens is more adherent and this may inhibit lens advancement.Any of the above listed causes alone or in combination, may create the reported event.Due diligence has been performed in an attempt to obtain, further information on this event.The reporter has not responded to request for follow-up information.File will be reopened, if new information or the sample is received.The manufacturer internal reference number is: (b)(4).